The classical results on the instability of the solutions of stochastic differential equations are extended in two directions: the coefficients are allowed to depend on the paths of the solutions, and arbitrary semimartingales (not simply continuous ones) are allowed as differentials. This extends the results of Wong and Zakai, McShane, Nakao and Yamato, etc.
"Approximations of Solutions of Stochastic Differential Equations Driven by Semimartingales." Ann. Probab. 13 (3) 716 - 743, August, 1985. https://doi.org/10.1214/aop/1176992905